Expert Answers Factual Answers to Your Sexual Health Questions

Expert Q & A Answers About hypertension and ED

Now that my partner takes high blood pressure meds, he can’t get an erection. What can we do about it?

My sweetie takes a medication for high blood pressure. Now he can’t get an erection or feel desire. If he is able to get an erection, it only lasts 10 minutes. It's very frustrating for me…I wear sexy lingerie and try other things, but it doesn’t help. Is anything we can do?

I have an enlarged thyroid and I can’t maintain an erection. What can I do?

I have an enlarged thyroid, and I’m being treated for hypertension and high cholesterol. To top it off, I have trouble maintaining an erection. I seem to have severe numbness or loss of penile sensation. What’s the problem? What can I do?

My boyfriend is on blood pressure medication and can’t get it up. How do I talk to him about it?

I am a 56-year-old post-menopausal woman with a healthy interest in sex. I have begun a serious relationship with a 66-year-old man, who is on medication for blood pressure and SSRI medication. He knows that the blood pressure med affects his sex life, but he acts as if there’s no problem. He hates the idea of Viagra and doesn’t want to talk about it. I love him and we talk about spending our lives together...but I want to be able to have sex. How can I get through to him?